# SDR CALA0001343

- Difficulty date: August 31, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,769 hours, 20,288 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON TAKEOFF FROM IAH.  CHECKLIST PROCEDURES WERE FOLLOWED AND THE GEAR WAS LOWERED AND RAISED.  THE NOSE GEAR PIN ON PEDESTAL INDICATED NOSE GEAR WAS FULL DOWN.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPLOCK SENSOR AT FAULT.  THE NOSE GEAR UPLOCK SENSOR WAS REMOVED AND REPLACED IAW MM 32-60-05, PARAGRAPH 7.  INDICATION AND OPERATIONAL CHECKS WERE GOOD.
